# SDR AALA2020051189007

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 14,630 hours, 1,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST16014484
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT QUICK TEST, FAULT 33-11423, SEAT 7D. REMOVED AND REPLACED WELS (WIRELESS EMERGENCY LIGHT SYSTEM) BATTERY UNIT (WBU) 23, PER AMM 33-51-07, QUICK TEST PASSED AND MESSAGE CLEARED.
